MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALTRUA 2 EL DR; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION ALTRUA 2 EL DR; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number S722
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Following return and completion of laboratory analysis, this event will be further updated.
 
Event or Problem Description
It was reported that during a post implant interrogation, three device resets were exhibited and the device consequently in safety mode.Technical services (ts) was called to provide guidance regarding the operation of this unexpected programing operation.Ts stated that once in safety mode, the device would need to be explanted and replaced.No additional adverse events were reported and replacement later that same day was confirmed.The explanted device will be returned for analysis.Another device of same model type was implanted without further complications.
 
Event or Problem Description
It was reported that during a post implant interrogation, three device resets were exhibited and the device consequently in safety mode.Technical services (ts) was called to provide guidance regarding the operation of this unexpected programing operation.Ts stated that once in safety mode, the device would need to be explanted and replaced.No additional adverse events were reported and replacement later that same day was confirmed.The explanted device was returned for analysis.Another device of same model type was implanted without further complications.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, this device was thoroughly inspected and analyzed.Interrogation of the device confirmed it was operating in safety mode and that brady therapy remained available.Review of device memory identified an error.The error resulted in software resets performed in an attempt to correct an identified memory inconsistency.The corrupted memory was corrected in the laboratory and the device reverted to normal operation.The cause of the memory inconsistency was not able to be determined through laboratory testing but was likely the result of exposure to radiation, either therapeutic or environmental.

Brand Name
ALTRUA 2 EL DR
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key11668826
Report Number2124215-2021-07866
Device Sequence Number14302132
Product Code LWP
UDI-Device Identifier00802526559365
UDI-Public00802526559365
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
N970003/S167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/15/2022
Device Model NumberS722
Device Catalogue NumberS722
Device Lot Number704636
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2021
Initial Date Received by Manufacturer 03/08/2021
Supplement Date Received by Manufacturer08/20/2021
Initial Report FDA Received Date04/14/2021
Supplement Report FDA Received Date10/10/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;